MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC FORCE FEEDBACK; FORCE FEEDBACK CADIERE FORCEPS

INTUITIVE SURGICAL, INC FORCE FEEDBACK; FORCE FEEDBACK CADIERE FORCEPS
Model Number 476049-17
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during central processing, the force feedback cadiere forceps instrument was damaged.There was no report of patient involvement or patient injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the da vinci product to perform failure analysis.The force feedback cadiere forceps instrument was analyzed and found to have a broken chassis; the t-tabs located on the bottom part of the chassis were broken.The broken piece was not returned measuring roughly 0.255¿ x 0.104¿ in size.Components adjacent to this broken chassis show damage.As a result of the broken chassis t-tabs, the main tube assembly was found to be dislodged from its normal position.There was no damage observed to the main tube.Additionally, the instrument was found to have a broken main tube holder.A broken piece of the main tube holder measuring approximately 0.119¿ x 0.086¿ in size was not returned with the instrument.As a result of the broken main tube holder, the main tube assembly was found to be dislodged from its normal position.The instrument was found to have a broken tube extension at the distal overmold section.Broken piece of roughly 0.371¿ x 0.299¿ in size was not returned with the instrument.Bent inner main tube was also observed because of the broken tube extension.The complaint regarding instrument damaged in central processing was confirmed by failure analysis.The probable root cause is attributed to damage during use or reprocessing.Damage can result from mechanical impact, such as an accidental drop of the instrument.

Brand Name
FORCE FEEDBACK
Common Device Name
FORCE FEEDBACK CADIERE FORCEPS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24284452
Report Number2955842-2026-03624
Device Sequence Number8580538
Product Code NAY
UDI-Device Identifier00886874125564
UDI-Public(01)00886874125564(10)U12250520
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K243641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number476049-17
Device Catalogue Number476049
Device Lot NumberU12250520 0136
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown